The Stacks Project


Bibliography item: C

authorCastravet, Ana-Maria
titleRational families of vector bundles on curves
year2004
typearticle
journalInternat. J. Math.
number1
volume15
pages13–45
fjournalInternational Journal of Mathematics

BibTeX code

You can use the following code to cite this item yourself.

@article{C,
  author = {Castravet, Ana-Maria},
  title = {Rational families of vector bundles on curves},
  year = {2004},
  journal = {Internat. J. Math.},
  number = {1},
  volume = {15},
  pages = {13--45},
  fjournal = {International Journal of Mathematics},
}